# SDR QXEA2014120800992

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT DOOR BEAM ASSY CORRODED.  REMOVED BEAM ASSY FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW SRM 51-42-05 AND 51-42-45.  INSTALLED NEW BEAM FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW DWG 85329511.  LOCATED AND DRILLED REF SRM 51-40-07. INSTALLED 25 NUT PLATES COMMON TO BEAM ASSY REF SRM 51-42-05, STEP 4.D 2-10.  PERFORMED FINISH OF COMPLETED EDGE BEAM ASSY WITH ALUMINIZED PAINT IAW SRM 51-25-10 AND 51-25-05.  RESTORED FINISH ON EXTERNAL SKIN REF SRM 51-25-05.
